CSpace

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
A multiscale approach and a hybrid FE-BE algorithm for heterogeneous scattering of Maxwell's equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 319, 页码: 460-479
Authors:  Zhang, Yongwei;  Cao, Liqun;  Feng, Yangde;  Wang, Wu
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
The electromagnetic scattering problem  Maxwell's equations  Homogenization  Multiscale asymptotic expansion  A heterogeneous material